# SDR FDEA201101120118

- Difficulty date: January 12, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, STA 698, BL 0.  REMOVED SEAT TRACK SECTION AT BS 600 TO 720 BL 0 IAW SRM 51-30-2. LOCATED AND DRILLED NEW SEAT TRACK SECTION FROM BAC 1520-792 7178 T6511 DIM 120" IN LENGTH IAW SRM 51-30-5 AND SRM 53-10-2 FIG 7A. INSTALLED NEW SEAT TRACK SECTION   IAW SRM 51-30-2 REV. 103.
